# SDR AALA2018121989024

- Difficulty date: November 20, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367197400000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231AF,  FRAMES 22 TO 23, IN THE FORWARD GALLEY.   REPLACED THE FLOOR PANEL IAW AMM 53-00-00.
